Gát, György and Tilahun, Anteneh (2020) On almost everywhere convergence of the generalized Marcienkiwicz means with respect to two dimensional Vilenkin-like systems. Miskolc Mathematical Notes, 21 (2). pp. 823-840. ISSN 1787-2413
|
Text
3062.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2020.3062
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 04 Jan 2021 09:43 |
Last Modified: | 04 Jan 2021 09:43 |
URI: | http://real.mtak.hu/id/eprint/119063 |
Actions (login required)
![]() |
Edit Item |